# SDR DALA2025102707848

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LH SEAT TRACKS BOTH INBD AND OUTBD HAS SCRATCHES AN SMALL GOUGES , JUST AFT OF STA 1100. TAG 83615. CORRECTIVE ACTION: REPAIRED DAMAGED SEAT TRACK STA 1100 L/H I/B IAW BOEING 757-200 SRM 53-00-52-2R-1. SEE CONTINUATION SHEETS FOR ALL WORK ACCOMPLISHED. DAMAGE AFT OF STA1100 L/H I/B FOUND TO BE OUT OF ALLOWABLE LIMITS IAW BOEING 757-200 53-00-52-1A-1. DAMAGE AFT OF STA 1100 L/H O/B FOUND TO BE WITHIN ALLOWABLE LIMITS IAW BOEING 757-200 SRM 51-00-52-1A-1. (1269493)
